MathSciNet Relay Station
MathSciNet bibliographic data
MR344415 (49 #9154) 28A65
Brunel, A. Théorème ergodique ponctuel pour un semi-groupe commutatif finiment engendré de contractions de $L\sp{1}$. (French) Ann. Inst. H. Poincaré Sect. B (N.S.) 9 (1973), 327–343.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement